# SDR SWIA971105

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Departed
- Location: Wing/Fuselage
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BOTTOM CENTER PANEL OF FUSELAGE (MID WING), FWD OF LEFT AIR CONDITIONING PACK, DEPARTED THE AIRCRAFT.  (FERRIED FROM PIH TO SLC).  INSTALLED NEW WING CENTER FAIRING PANEL, IAW MM 57-11-01.  ALL CHECKS GOOD.
